Accutane Weight Change Concern?
- Asked by CuChulainn
- 8 months ago
I just finished a course (40 mg/day for 9 months) of Accutane and upon getting out of the iPledge program, discovered that my weight on file with my dermatologist was about 20 pounds lighter than I was when I started Accutane, so that's what dosage I'm up to. Over the course of treatment, I have lost that 20 pounds, and am now at my on-file weight. My question is - does that initial extra 20 lbs mean I need more Accutane overall, or is the final weight the important one?
Accutane and weight change
Weight isn't the only factor in dosing, though it is a significant one. Based on 40mg a day for 9 months, regardless of that 20lb difference, you should be fine.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.